# SDR DALA2019011700314

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 17,937 hours, 6,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3815 AT FLIGHT LEVEL 250 WE RECEIVED A CABIN ALT WARNING LIGHT (CABIN ALT WAS JUST BELOW 10,000 CABIN RATE WAS AT ZERO) PER THE QRH WE DESCEND AN WENT TO MANUAL MODE. PASSING FL 200 THE CABIN BEGAN DESCENDING (UNREADABLE) CABIN ALTITUDE LIGHT WENT OUT WE LEVELED AT FL 180 THE CABIN CONTINUED DESCENDING WE WENT BACK TO AUTO MODE CABIN DESCENDED TO THE CORRECT ALTITUDE AND WORK OK AT FL 180 . CORRECTIVE ACTION: FOUND PRESSURE BULKHEAD SEAL AROUND APU BLEED DUCT, CLAMP OFF. RECONNECTED & LK CK GOOD. REPLACED LEFT ACM DUE TO BLOWER FAN DAMAGE (ACM LOCKED UP) PER AMM 21-51. LK & OPS CK'S GOOD. (5269504).
